# SDR AALA20130221015

- Difficulty date: February 21, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 65,622 hours, 22,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER T-CAP SPLICE, FLOORBEAM ATTACHMENT DAMAGED.  ACCOMPLISHED NESTED ANGLE REPAIR PER EA B757-53-028441.
